MathSciNet Relay Station
MathSciNet bibliographic data
MR551157 (80k:58097) 58G20 (35J65)
Berger, M. S.; Church, P. T. Complete integrability and perturbation of a nonlinear Dirichlet problem. I. Indiana Univ. Math. J. 28 (1979), no. 6, 935–952.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement